Prices include next-day delivery and prescription
|1 month (30 tablets)||£14.99|
|2 months (60 tablets)||£24.99||Save £5|
|3 months (90 tablets)||£34.99||Save £10|
Select your treatment after the consultation:
More information about Fexofenadine
Fexofenadine is an antihistamine, prescribed for the treatment of a wide range of allergies, including cases of seasonal hay fever and chronic hives. It is also the generic version of the branded medication Telfast. However, both treatments are identical in their pharmaceutical makeup and the effect they have on the body, namely, they alleviate the uncomfortable symptoms of allergic reactions (such as a runny, itchy nose and itchy eyes).
As a generic medication, Fexofenadine is also available from HealthExpress at a significantly lower price than Telfast.
Fexofenadine is available in two dosages: 120mg and 180mg. Please note that the 180mg dose is available off-label for hay fever.
As an antihistamine, this treatment prevents the body's natural response to allergens from kicking in.
When foreign substances, such as pollen and dust, are detected by the body, your immune system can overact. In response, antibodies are produced which lead to the release of a compound called 'histamine'. Histamine causes blood vessels to expand and skin to swell, which in turn causes inflammation in the nasal passage and eyes.
Fexofenadine prevents those antibodies from reaching the histamine receptors, meaning no unpleasant symptoms.
This treatment is easy to take, as it comes in the form of 120mg and 180mg tablets. You take one tablet daily to treat hay fever or chronic hives.
Like other antihistamines, tablets should be taken at the same time every day, ideally with water, and just before a meal. If you miss a dose, do not take it as a double dose the following day as this can increase the chance of you suffering complications. You should continue to take the next tablet as normal.
If you find you forget your dose on a regular basis, it is a good idea to set an alarm.
All prescription medication poses a risk of side effects. If you find you suffer from any adverse effects, you should inform your doctor and discontinue treatment. This is especially the case if you experience any swelling of the face, lips, tongue or throat, flushing, chest tightness, or difficulty breathing – as these all suggest an allergic reaction.
More common side effects include:
Rarer side effects include:
For a comprehensive list of side effects, please consult the patient leaflet either at the bottom of this page or when you receive your order.
You should always inform our doctors at the online consultation stage of any medications you are currently using. This is so they can identify any potential adverse drug interactions. You should also inform them of any current or past medical conditions you have suffered from. Particularly if you have ever had any:
You should also consult with your doctor if you are elderly or pregnant, breastfeeding or planning to conceive. There are less potent antihistamine alternatives available that may be safer for you.
You can buy Fexofenadine online at HealthExpress for hay fever or chronic hives once you have completed an online consultation. This will allow our doctors to confirm whether or not this treatment is appropriate for your use. If they approve, we will deliver your order the very next day. All orders are discreetly packaged.
|Active ingredient(s)||Fexofenadine hydrochloride|
|Description||Fexofenadine is a non-sedating antihistamine that is used to treat allergies|
|Exemption||Subject to medical prescription|
|Application||Adults suffering from hayfever|
|Usage||1 tablet daily (with water)|
|Alcohol consumption||Avoid alcohol consumption|
|Breastfeeding/pregnancy||Not recommended, ask your doctor for alternatives|
Note: Decisions about treatment are for both the prescriber and the person to jointly consider during the consultation. However, the final decision will always be the prescriber’s.
Fast service thank you the tablets have helped with all my hayfever symptoms. Best summer😊Janet P
Was struggling with hay-fever symptoms and no other antihistamine would help. This one gets rid of all your symptoms.Friend O
Quality medicine! Stopped symptoms of hay fever quickly, no more itching and sniffing when I take thisAna V
Great for allergiesKAREN T
Very happyJo T
Does the jobScott M